# SDR CALA2014063091383

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 61,667 hours, 7,135 cycles
- Engine: Pwa PW4056
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD OVERBOARD VLV EICAS STATUS MSG DISPLAYED.  FWD OVERBOARD VLV NOT IN COMMANDED POSITION OR INTERFACE FAIL.  ACCOMPLISHED TEST ALL INDICATIONS OF VLV MOVEMENT GOOD.  ALSO WATCHED VLV MOVEMENT, ALL GOOD.  EICAS MSG ERASED.
